# SDR CALA2021092401662

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 59,286 hours, 25,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Condition: No Test
- Location: 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR SCEPTRE TRACKING PURPOSE ONLY REMOVE AND REPLACE (A3NB-33-3- 6013) OPC EMERGENCY LIGHTING BATTERY CAPACITY WAS PERFORMED AND FAIL. THE TWO MESSAGES WERE EPSU UNIT FWD L AND EPSU BAT CAP AFT L. TROUBLE SHOOTING REQUIRED. FOR SCEPTRE TRACKING PURPOSE ONLY REMOVE AND REPLACE (A3NB-33-3- 6013) OPC EMERGENCY LIGHTING BATTERY CAPACITY WAS PERFORMED AND FAIL. THE TWO MESSAGES WERE EPSU UNIT FWD L AND EPSU BAT CAP AF L. TROUBLE SHOOTING REQUIRED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1248380  SN OFF 3461 POWER SUPPLY, C  OFF 31-3350-9-9001 3461 ON 31-3350-9-9001 8098
